The wall conjecture on domains in euclidean spaces.
Manuscripta mathematica, Tome 93 (1997) no. 4, pp. 515-534
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MM2_1997__93_4_156317,
author = {Jussi V\"ais\"al\"a},
title = {The wall conjecture on domains in euclidean spaces.},
journal = {Manuscripta mathematica},
pages = {515--534},
year = {1997},
volume = {93},
number = {4},
zbl = {0878.30013},
url = {http://geodesic.mathdoc.fr/item/MM2_1997__93_4_156317/}
}
Jussi Väisälä. The wall conjecture on domains in euclidean spaces.. Manuscripta mathematica, Tome 93 (1997) no. 4, pp. 515-534. http://geodesic.mathdoc.fr/item/MM2_1997__93_4_156317/